A boundary value problem with a matrix parameter
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 716-717
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a19,
author = {M. Barnovska},
title = {A boundary value problem with a matrix parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {716--717},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a19/}
}
M. Barnovska. A boundary value problem with a matrix parameter. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 716-717. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a19/